×

zbMATH — the first resource for mathematics

Sur une méthode pour résoudre les équations aux dérivées partielles du type elliptique, voisine de la variationnelle. (French) Zbl 0112.33101

MSC:
35J40 Boundary value problems for higher-order elliptic equations
35D30 Weak solutions to PDEs
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] L. Nirenberg : Remarks on Strongly Elliptic Partial Differential Equations , Vol. VIII , 1955 , 649 - 675 . MR 75415 | Zbl 0067.07602 · Zbl 0067.07602 · doi:10.1002/cpa.3160080414
[2] M.I. Vi : O peřvoj krajevoj zadače dla elliptičeskich uravneňij v novoj funkcionalnoj postanovkě , Doklady Akaděmii Nauk SSSR 107 , 1956 , 781 - 784 .
[3] L.D. Kudrjavcev : Prjamyje i obratnyje těoremy vlozěnija, Trudy matěmaticeskovo instituta imeni V. A. Stěklova LV. 1959 .
[4] J. Necas : On the Regularity of Solutions of Second-order Elliptic Partial Differential Equations with an Unbounden Dirichlet Integral , Archive for Rational Meohanios and Analysis , Vol. 9 , n. 2 , 1962 , 134 - 144 . MR 142876 | Zbl 0107.30503 · Zbl 0107.30503 · doi:10.1007/BF00253340
[5] E. Gagliardo : Proprietà di alcune cla88i di funzioui in più variabili . Rioerohe di Matematica , vol. VII , 1958 , 102 - 137 . MR 102740 | Zbl 0089.09401 · Zbl 0089.09401
[6] G.H. Hardy , J.E. Littlewood , G. Pólya : Inequalities , 1934 . · Zbl 0010.10703
[7] J. Deny , J.L. Lions : Les espaces du type de Beppo Levi , Annales de l’Institute Fourier . V . 1953 -54, 305 - 370 . Numdam | MR 74787 | Zbl 0065.09903 · Zbl 0065.09903 · doi:10.5802/aif.55 · numdam:AIF_1954__5__305_0 · eudml:73718
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.